question-icon

What causes white blisters in mouth, numbness and loss of taste after Augmentin therapy?

default
Posted on Fri, 20 Jul 2018
Question: i got a shot of augmentum which i became highly allergic to my mouth blew up with white blisters in it and numbness and seem to cause me with aproblem swallowing its been going on a long while and sapped my taste buds lost weight took a picture that said i had something irritation of some kind took tons of probiotics prebiotics you name it the only thing i take now is 40mgs omediprifole spell? sorry iguess candida yeast must have invaded my whole system with that augmentum i shot it must have been strong they got rid of the mouth tongue gum lesions with fluecanizole what a mess still sick withthe swallowing and dry throat since june--------what could it be?any suggestions?
doctor
Answered by Dr. Prof. Kunal Saha (7 hours later)
Brief Answer:
Further inputs needed

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. The problem could be due to penicillin allergy (also applies to other drugs of penicillin family including amoxycillin, an ingredient of augmentin). The other possibility is a systemic infection. I do not suppose that it made Candida invade your system. I would need further details to be able to guide you further. Do you have access to your medical notes (and/or prescriptions). If yes, please upload them and I would guide you further.

I would await your inputs.

Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4470 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

180 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What causes white blisters in mouth, numbness and loss of taste after Augmentin therapy?

Brief Answer: Further inputs needed Detailed Answer: Thanks for asking on HealthcareMagic. I have gone carefully through your query and understand your concerns. The problem could be due to penicillin allergy (also applies to other drugs of penicillin family including amoxycillin, an ingredient of augmentin). The other possibility is a systemic infection. I do not suppose that it made Candida invade your system. I would need further details to be able to guide you further. Do you have access to your medical notes (and/or prescriptions). If yes, please upload them and I would guide you further. I would await your inputs. Regards